# SDR IPXA2020071457779

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING STRINGER 5 IS CRACKED BETWEEN STA XORS= 683.4 TO 700.0 AND BETWEEN STA XORS= 713.65 TO 737.55.  REPAIRED CRACKED LT WING STRINGER 5 BETWEEN STA XORS= 669 TO 700 AND BETWEEN STA XORS= 726 TO 757 IAW SRM 57-00-00 REPAIR 3 FIG 201. (MAJOR)
